MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00573080
Medical Device Problem Codes Failure to Fold (1255); Failure to Align (2522); Difficult to Advance (2920); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a jagtome rx 39 was attempted to be used in the bile ducts during an endoscopic retrograde cholangiopancreatography (ercp) with stone extraction procedure to treat stones in the bile ducts performed on (b)(6) 2025.During preparation, the device was unable to be inserted into the scope.Physician noticed that the tip was bent, unable to bow, and bowing out of plane.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.This event has been deemed a reportable event based on the investigation finding of cutting wire kinked.Please see block h11 for full investigation details.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable investigation result of cutting wire kinked.Block h11: investigation results the returned jagtome rx 39 was analyzed, and a visual inspection found that the working length and the cutting wire were kinked.During functional testing, the device was actuated and the was able to bow and unbow inside and outside of the scope and it bowed in plane.The guidewire was found in good condition.No other problems with the device were noted.The results of the analysis performed on the returned device found that the cutting wire was kinked.This problem could be caused by operational factors, the used technique for the device manipulation, by the interaction between the device and a hard surface or after actuating the device several times.The investigation findings and all information available concludes the most probable root cause is an adverse event related to procedure.

Brand Name
JAGTOME RX 39
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23348719
Report Number3005099803-2025-05459
Device Sequence Number21199825
Product Code KNS
UDI-Device Identifier08714729776642
UDI-Public(01)08714729776642(17)271118(10)35310106
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00573080
Device Catalogue NumberM00573080
Device Lot Number0035310106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown